Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

1996 year

Ergodic unitarily invariant measures on the space of infinite Hermitian matrices, in: Contemporary Mathematical Physics. F.A..Berezin"s memorial volume. American Mathematical Society Translations, Series 2, Vol. 175 (Advances in the Mathematical Sciences --- 31), 1996, pp. 137--175.

Authors: Olshanski G., Vershik A.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2018
About  |  Contacts  |  The old version of this site